12 doctors weighed in:
What chemotherapy induces peripheral neuropathy?
12 doctors weighed in

Dr. Liawaty Ho
Internal Medicine - Hematology & Oncology
9 doctors agree
In brief: Some
There are some chemo that can give you peripheral neuropathy for instance taxane (docetaxel, paclitaxol), vinca alkaloids ( vincristine), platinum ( oxaliplatin, cisplatin, carboplatin) etc.

In brief: Some
There are some chemo that can give you peripheral neuropathy for instance taxane (docetaxel, paclitaxol), vinca alkaloids ( vincristine), platinum ( oxaliplatin, cisplatin, carboplatin) etc.
Dr. Liawaty Ho
Dr. Liawaty Ho
Thank
Dr. David Rosenfeld
Pain Management
1 doctor agrees
In brief: Many
There are some chemo that can give you peripheral neuropathy for instance taxane (docetaxel, paclitaxol), vinca alkaloids ( vincristine), platinum (oxaliplatin, cisplatin, carboplatin) etc.

In brief: Many
There are some chemo that can give you peripheral neuropathy for instance taxane (docetaxel, paclitaxol), vinca alkaloids ( vincristine), platinum (oxaliplatin, cisplatin, carboplatin) etc.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Dr. Robert Green
Internal Medicine - Oncology
1 doctor agrees
In brief: Many kinds
Peripheral neuropathy is a common side effect of many different chemotherapy drugs including oxaliplatin, velcade, taxol, taxotere, Cisplatin and navelbine (vinorelbine).
There are many other chemotherapy drugs that can cause this as well.

In brief: Many kinds
Peripheral neuropathy is a common side effect of many different chemotherapy drugs including oxaliplatin, velcade, taxol, taxotere, Cisplatin and navelbine (vinorelbine).
There are many other chemotherapy drugs that can cause this as well.
Dr. Robert Green
Dr. Robert Green
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors